Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 196, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 26, 2012, 3:16 AM CDT for 4 counties in Kentucky. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2012, 3:16 AM CDT (08:16 UTC)
- Expired
- Apr 26, 2012, 4:00 AM CDT
- In force
- 44 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Breckinridge County, KY, Grayson County, KY, Hardin County, KY, Hart County, KY
The radar
The Louisville radar (KLVX), 41 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 12:40 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1411 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
012
WUUS53 KLMK 260816
SVRLMK
KYC027-085-093-099-260900-
/O.NEW.KLMK.SV.W.0196.120426T0816Z-120426T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 AM EDT THU APR 26 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHEASTERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHWESTERN HART COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 500 AM EDT/400 AM CDT/
* AT 314 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CENTERVIEW...MOVING SOUTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
ELIZABETHTOWN...
LIMP AND SOLWAY...
BIG CLIFTY AND SAINT PAUL...
SUMMIT AND EASTVIEW...
WHITE MILLS AND WHITE MILLS JUNCTION...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3781 8629 3774 8575 3755 8587 3754 8588
3753 8588 3739 8596 3756 8636
TIME...MOT...LOC 0816Z 296DEG 31KT 3763 8629
WIND...HAIL 60MPH 1.00IN
$$
MJ3 follow-up statements
469
WWUS53 KLMK 260828
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 AM EDT THU APR 26 2012
KYC027-085-093-099-260900-
/O.CON.KLMK.SV.W.0196.000000T0000Z-120426T0900Z/
BRECKINRIDGE KY-GRAYSON KY-HARDIN KY-HART KY-
428 AM EDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM
EDT/400 AM CDT/ FOR NORTHWESTERN HART...SOUTHERN HARDIN...
NORTHEASTERN GRAYSON AND SOUTHEASTERN BRECKINRIDGE COUNTIES...
AT 423 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HARDIN SPRINGS...MOVING SOUTHEAST AT 35 MPH.
THIS STORM WILL LIKELY PRODUCE LARGE HAIL IN THE HARDIN
SPRINGS...BIG CLIFTY AND EASTVIEW AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3778 8616 3774 8575 3755 8587 3754 8588
3753 8588 3739 8596 3756 8636
TIME...MOT...LOC 0828Z 293DEG 30KT 3760 8617
WIND...HAIL 60MPH 1.00IN
$$
MJ352
WWUS53 KLMK 260844
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
444 AM EDT THU APR 26 2012
KYC027-260854-
/O.CAN.KLMK.SV.W.0196.000000T0000Z-120426T0900Z/
BRECKINRIDGE KY-
344 AM CDT THU APR 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BRECKINRIDGE
COUNTY IS CANCELLED...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3751 8620 3769 8598 3770 8578 3755 8587
3754 8588 3753 8588 3739 8596
TIME...MOT...LOC 0844Z 293DEG 30KT 3762 8594 3749 8611
$$
KYC085-093-099-260900-
/O.CON.KLMK.SV.W.0196.000000T0000Z-120426T0900Z/
GRAYSON KY-HARDIN KY-HART KY-
444 AM EDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EDT
/400 AM CDT/ FOR NORTHWESTERN HART...SOUTHERN HARDIN AND EASTERN
GRAYSON COUNTIES...
AT 442 AM EDT /342 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HANSBROUGH TO
HORNTOWN...MOVING SOUTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
ELIZABETHTOWN...
SPURRIER AND FLINT HILL...
SEVEN CORNERS AND SONORA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IMMEDIATELY IF YOU ARE IN THE PATH OF THIS LINE OF
STORMS!
&&
LAT...LON 3751 8620 3769 8598 3770 8578 3755 8587
3754 8588 3753 8588 3739 8596
TIME...MOT...LOC 0844Z 293DEG 30KT 3762 8594 3749 8611
WIND...HAIL 60MPH 1.00IN
$$
13012
WWUS53 KLMK 260901
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
501 AM EDT THU APR 26 2012
KYC085-093-099-260911-
/O.EXP.KLMK.SV.W.0196.000000T0000Z-120426T0900Z/
GRAYSON KY-HARDIN KY-HART KY-
501 AM EDT THU APR 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HART...SOUTHERN
HARDIN AND EASTERN GRAYSON COUNTIES HAS EXPIRED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3751 8620 3769 8598 3770 8578 3755 8587
3754 8588 3753 8588 3739 8596
TIME...MOT...LOC 0844Z 293DEG 30KT 3762 8594 3749 8611
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:52 AM CDT, 24 minutes earlier.
Area forecast discussion, Apr 26, 2:52 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 352 AM EDT THU APR 26 2012 .Short Term (Today through Friday)... Issued at 350 AM EDT Apr 26 2012 The immediate concern this morning is the strong to severe thunderstorms moving into the northwestern portion of the forecast area. The isolated earlier storms have congealed into a larger bowing MCS. Relatively warm temperatures and a strong shortwave have contributed to the enhancement of this system. These storms are expected to continue to remain strong as they track east across the forecast area. We have therefore expanded the Severe Thunderstorm Watch across most of the forecast area this morning. This watch goes through 13Z, with most of the storms expected to be exiting to the east by this time. Large hail will still be a concern with these storms. However, the wind threat is increasing as a bowing line develops and winds may become the main concern as the system moves east. For the rest of the day, rain chances will rapidly decrease. We may have some lingering showers or thunderstorms across east central Kentucky through the afternoon hours. There is a bit of uncertainty however as the atmosphere should be fairly worked over in the wake of this morning's convection. Winds will shift this afternoon as the cold front moves through. Winds are expected to become gusty ahead of and behind this front. Gusts of 20-25 mph can be expected through the late morning and afternoon hours. Highs today will be in the mid 70s north to the upper 70s in the south. We will dry out tonight as the cold front sinks south of the area. Skies will become partly cloudy to mostly clear with temperatures dropping into the lower 40s in the north to the lower 50s in the south. For Friday, the front to the south of the region will begin to move back to the north as a warm front. Ahead of this front, clouds will overspread the area. We should remain dry through mid day. Showers and thunderstorms will then begin to move in from the southwest. Think that coverage in the afternoon will be fairly limited, so have reduced pops for tomorrow into the low chance range. .Long Term (Friday Night through Wednesday)... Issued at 251 AM EDT Apr 26 2012 Friday Night through Sunday Night... Combination and of deterministic and ensemble guidance continues to show a bit of spread throughout the long term forecast period. In general, this will result in lower than normal forecast confidence. Upper air pattern over the eastern third of the US will remain generally zonal in nature with multiple short waves moving through within the mean flow. So we'll likely see heights rising and lowering during the period with chances of precipitation occurring as each wave passes through. Previous forecast still looks fairly good compared to this evening's model runs. Stalled out frontal boundary to the south will likely lift back northward as a warm front Friday evening as an area of low pressure moves out of the Plains and into the upper Midwest. Just how far north this front will lift northward on Saturday is still quite questionable. This will lead to a large gradient of temperatures across the region. We could see as much as a 15-20 degree gradient from south to north with highs in the lower 60s in the north and readings in the upper 70s to the lower 80s in the south. The front looks to sag back south of the area on Sunday resulting a slightly drier forecast for now. Highs Sunday will range from the lower 60s in the north tot he upper 60s to around 70 in the south...with overnight lows dropping into the upper 40s to the lower 50s. Monday through Wednesday... Did not make many changes through this period given the wide spreads in both the deterministic and ensemble guidance. The Ohio Valley looks to remain in a baroclinic zone through the period as a surface frontal boundary remains near the area. This boundary will start off to the south of the area at the beginning of the period and gradually lift northward once again. As multiple mid-level waves aloft scoot past, they will likely result in off and showers and storms. The predictability of the timing of these waves is quite low...thus plan on leaving low chance PoPs in the forecast throughout the period for now. It does appear that the front will likely lift north of the Ohio Valley toward the end of the period resulting in drier and warmer conditions as we head toward the end of the workweek. Highs Mon/Tue should warm into the 70s with upper 70s to the lower 80s returning by Wednesday. Overnight lows will generally be in the 50-60s. && .Aviation (06Z TAF Issuance)... Updated at 120 AM EDT Apr 26 2012 The challenge for the TAFs through the rest of the night will be whether upstream storms will affect the TAF sites. The latest timing in upstream convection suggests if the storms hold together they should affect SDF around 08Z. Whether they will reach BWG or LEX is a bit more in question. If they do, it should be a couple of hours later than SDF. Will carry VCTS for a couple of hours for each of the TAF sites to cover this convection. Ahead of the convection, will continue to mention wind shear at BWG and LEX. Through the day today, winds will increase in the late morning to early afternoon hours ahead of and just behind the frontal passage. Winds will gust to around 20 knots, with some higher gusts possible. Winds will shift from southwesterly to eventually northwesterly as the front passes through. Models are suggesting that cigs will lower to MVFR during midday before clearing. With not a lot of confidence in this scenario, will keep cigs just above this threshold for the time being. Clear skies and light northerly winds can be expected in the wake of the front tonight. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......EER Long Term........MJ Aviation.........EER
Hazardous weather outlook, Apr 26, 2:55 AM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 355 AM EDT THU APR 26 2012 INZ078-079-KYZ032-070-072-073-075-081-082-270800- SCOTT IN-JEFFERSON IN-TRIMBLE KY-LOGAN KY-SIMPSON KY-ALLEN KY- MONROE KY-CUMBERLAND KY-CLINTON KY- 355 AM EDT THU APR 26 2012 /255 AM CDT THU APR 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING. GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS. ANY THUNDERSTORMS WILL PRODUCE DANGEROUS LIGHTNING AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES WILL EXIST FOR THE FIRST HALF OF THE WEEKEND AS A SERIES OF DISTURBANCES TRAVERSES THROUGH THE OHIO VALLEY. ANY THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF GUSTY WINDS AND HEAVY DOWNPOURS. THOSE WITH OUTDOOR INTERESTS OVER THE WEEKEND SHOULD CONTINUE TO MONITOR FORTHCOMING UPDATED FORECASTS FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. INZ076-077-083-084-089>092-KYZ023>031-033>043-045>049-053>057- 061>067-071-074-076>078-270800- ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN- HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY- OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY- HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-WARREN KY- BARREN KY-METCALFE KY-ADAIR KY-RUSSELL KY- 355 AM EDT THU APR 26 2012 /255 AM CDT THU APR 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EARLY THIS MORNING AS AN UPPER LEVEL DISTURBANCE DRIVES ACROSS THE REGION. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND STRONG WINDS. A CHANCE FOR ISOLATED THUNDERSTORMS WILL CONTINUE INTO THE AFTERNOON FOR EAST CENTRAL KENTUCKY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES WILL EXIST FOR THE FIRST HALF OF THE WEEKEND AS A SERIES OF DISTURBANCES TRAVERSES THROUGH THE OHIO VALLEY. ANY THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF GUSTY WINDS AND HEAVY DOWNPOURS. THOSE WITH OUTDOOR INTERESTS OVER THE WEEKEND SHOULD CONTINUE TO MONITOR FORTHCOMING UPDATED FORECASTS FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF LARGE HAIL OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE EARLY THIS MORNING. EER
In the hours before
Special weather statement, Apr 25, 9:45 PM CDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1045 PM EDT WED APR 25 2012
KYZ056-057-067-260300-
GARRARD-LINCOLN-MADISON-
1045 PM EDT WED APR 25 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...
AT 1039 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF STANFORD...AND MOVING EAST
AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 40 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
STANFORD...
CARTERSVILLE...
SLATE LICK...
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
76 AND 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3752 8428 3752 8430 3753 8434 3752 8435
3750 8435 3747 8438 3748 8444 3737 8449
3738 8469 3755 8468 3760 8427
TIME...MOT...LOC 0245Z 267DEG 44KT 3746 8450
MPSpecial weather statement, Apr 26, 1:46 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
246 AM EDT THU APR 26 2012
INZ076-083-084-089-260715-
CRAWFORD-DUBOIS-ORANGE-PERRY-
246 AM EDT THU APR 26 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
HALF INCH HAIL...
AT 241 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WINSLOW...AND MOVING EAST AT 65 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND HALF INCH HAIL...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
JASPER...
MILLERSPORT AND DUFF...
MALTERSVILLE AND HUNTINGBURG...
SAINT ANTHONY AND SAINT MARKS...
SCHNELLVILLE AND BIRDSEYE...
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
74 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3851 8707 3851 8698 3849 8695 3851 8694
3850 8688 3853 8684 3853 8669 3857 8668
3855 8645 3813 8660 3815 8680 3820 8680
3820 8702 3821 8708
TIME...MOT...LOC 0645Z 278DEG 57KT 3838 8713
EERLocal storm report, Apr 26, 3:11 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
411 AM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 AM HAIL HARDINSBURG 37.78N 86.45W
04/26/2012 M0.70 INCH BRECKINRIDGE KY BROADCAST MEDIA
&&
EVENT NUMBER LMK1200504
EERLocal storm report, Apr 26, 3:13 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 AM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 AM HAIL HARNED 37.75N 86.42W
04/26/2012 M0.70 INCH BRECKINRIDGE KY AMATEUR RADIO
&&
EVENT NUMBER LMK1200505
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:45 PM CDT | Special Weather Statement | LMK | Lincoln | 15 min |
| Apr 26, 2:31 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Hardin, Meade, Ohio | 44 min |
| Apr 26, 3:08 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 37 min |
| Apr 26, 3:31 AM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hart, Ohio | 29 min |
| Apr 26, 3:59 AM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Green, Hart | 31 min |
| Apr 26, 4:08 AM CDT | Special Weather Statement | LMK | Warren | 22 min |
| Apr 26, 4:20 AM CDT | Special Weather Statement | LMK | Adair, Barren, Metcalfe | 25 min |
| Apr 26, 4:28 AM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 32 min |
| Apr 26, 4:38 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 37 min |
| Apr 26, 4:58 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe, Simpson, Warren | 32 min |
| Apr 26, 2:08 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine, Madison | 37 min |
| Apr 26, 2:24 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 36 min |
| Apr 26, 2:46 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 14 min |
| Apr 26, 3:01 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 29 min |
| Apr 26, 3:12 PM CDT | Special Weather Statement | LMK | Russell | 33 min |
| Apr 26, 3:22 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 23 min |
| Apr 26, 3:24 PM CDT | Special Weather Statement | LMK | Metcalfe | 36 min |
| Apr 26, 3:28 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 32 min |
| Apr 26, 3:34 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 26 min |
| Apr 26, 3:42 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe, Russell | 33 min |
| Apr 26, 3:46 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 29 min |
| Apr 26, 3:58 PM CDT | Severe Thunderstorm Warning | LMK | Allen | 32 min |
| Apr 26, 4:15 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Russell | 45 min |
| Apr 26, 4:17 PM CDT | Special Weather Statement | LMK | Logan | 13 min |
| Apr 26, 4:28 PM CDT | Severe Thunderstorm Warning | LMK | Allen | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.